# SDR ASAA2021040534516

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 44,758 hours, 13,462 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL NOT ARM ON TAXI OUT. FOUND C/B E1 POPPED. GROUNDED - YES. RESET C/B E1 (A/T DC1), PERFORMED A/T BITE PROCEDURE REF B737-800 FIM 22-31 801 FOUND FAULT MSG 22-31263 (A/T 28 VDC PWR INV) IN FLIGHT HISTORY, CURRENT STATUS SHOWS NO FAULTS, PER FIM 22-31 TASK 810 STEP (E)2 MSG 22-31263 IS INTERMITTENT 28 VDC POWER FAULT.
